Advertisement

Mathematical Physics, Analysis and Geometry

, Volume 12, Issue 1, pp 47–74 | Cite as

Homogeneous Quaternionic Kähler Structures on Eight-Dimensional Non-Compact Quaternion-Kähler Symmetric Spaces

  • M. Castrillón López
  • P. M. Gadea
  • J. A. Oubiña
Article

Abstract

For each non-compact quaternion-Kähler symmetric space of dimension eight, all of its descriptions as a homogeneous Riemannian space, and the associated homogeneous quaternionic Kähler structures obtained through the Witte’s refined Langlands decomposition, are studied.

Keywords

Homogeneous quaternionic Kähler structures Homogeneous Riemannian structures Non-compact quaternion-Kähler symmetric spaces Non-linear σ-models in N = 2 supergravity Parabolic subgroups Refined Langlands decomposition 

Mathematics Subject Classifications (2000)

53C26 53C30 53C35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alekseevskiĭ, D.V.: Classification of quaternionic spaces with a transitive solvable group of motions. Math. USSR Izvestija 9, 297–339 (1975)CrossRefGoogle Scholar
  2. 2.
    Alekseevsky, D.V., Cortés, V.: Homogeneous quaternionic Kähler manifolds of unimodular groups (suppl.). Boll. Un. Mat. Ital. B (7) 11(2), 217–229 (1997)MATHMathSciNetGoogle Scholar
  3. 3.
    Ambrose, W., Singer, I.M.: On homogeneous Riemannian manifolds. Duke Math. J. 25, 647–669 (1958)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Bagger, J., Witten, E.: Matter couplings in N = 2 supergravity. Nuclear Phys. B 222, 1–10 (1983)CrossRefADSMathSciNetGoogle Scholar
  5. 5.
    Castrillón López, M., Gadea, P.M., Oubiña, J.A.: Homogeneous quaternionic Kähler structures on 12-dimensional Alekseevsky spaces. J. Geom. Phys. 57, 2098–2113 (2007)MATHCrossRefADSMathSciNetGoogle Scholar
  6. 6.
    Castrillón López, M., Gadea, P.M., Swann, A.F.: Homogeneous quaternionic Kähler structures and quaternionic hyperbolic space. Transform. Groups 11, 575–608 (2006)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Cecotti, S.: Homogeneous Kähler manifolds and T-algebras in N = 2 supergravity and superstrings. Comm. Math. Phys. 124, 23–55 (1989)MATHCrossRefADSMathSciNetGoogle Scholar
  8. 8.
    Cortés, V.: Alekseevskian spaces. Differential Geom. Appl. 6, 129–168 (1996)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Fino, A.: Intrinsic torsion and weak holonomy. Math. J. Toyama Univ. 21, 1–22 (1998)MATHMathSciNetGoogle Scholar
  10. 10.
    Fré, P., Gargiulo, F., Rosseel, J., Rulik, K., Trigiante, M., Van Proeyen, A.: Tits-Satake projections of homogeneous special geometries. Classical Quantum Gravity 24, 27–78 (2007)MATHCrossRefADSMathSciNetGoogle Scholar
  11. 11.
    Gadea, P.M., Oubiña, J.A.: Reductive homogeneous pseudo-Riemannian manifolds. Monatsh. Math. 124, 17–34 (1997)MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Gordon, C.S., Wilson, E.N.: Isometry groups of Riemannian solvmanifolds. Trans. Amer. Math. Soc. 307, 245–269 (1988)MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Heber, J.: Noncompact homogeneous Einstein spaces. Invent. Math. 133, 279–352 (1998)MATHCrossRefADSMathSciNetGoogle Scholar
  14. 14.
    Kiričenko, V.F.: On homogeneous Riemannian spaces with an invariant structure tensor. Dokl. Akad. Nauk SSSR 252, 291–293 (1980)MathSciNetGoogle Scholar
  15. 15.
    Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry, vol. II. Wiley, New York (1969)MATHGoogle Scholar
  16. 16.
    Meessen, P.: Homogeneous Lorentzian spaces admitting a homogeneous structure of type \(\mathcal{T}_1 \oplus \mathcal{T}_3\). J. Geom. Phys. 56, 754–761 (2006)MATHCrossRefADSMathSciNetGoogle Scholar
  17. 17.
    Montesinos Amilibia, A.: Degenerate homogeneous structures of type \(\mathcal{S}_1\) on pseudo-Riemannian manifolds. Rocky Mount. J. Math. 31, 561–579 (2001)MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Tricerri, F., Vanhecke, L.: Homogeneous Structures on Riemannian Manifolds. Cambridge University Press, London (1983)MATHGoogle Scholar
  19. 19.
    de Wit, B., Van Proeyen, A.: Special geometry, cubic polynomials and homogeneous quaternionic spaces. Comm. Math. Phys. 149, 307–333 (1992)MATHCrossRefADSMathSciNetGoogle Scholar
  20. 20.
    Witte Morris, D.: Cocompact subgroups of semisimple Lie groups. Contemp. Math. 110, 309–313 (1990)Google Scholar
  21. 21.
    Wolf, J.A.: Complex homogeneous contact manifolds and quaternionic symmetric spaces. J. Math. Mech. 14, 1033–1047 (1965)MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  • M. Castrillón López
    • 1
  • P. M. Gadea
    • 2
  • J. A. Oubiña
    • 3
  1. 1.Departamento de Geometría y TopologíaFacultad de MatemáticasMadridSpain
  2. 2.Institute of Fundamental PhysicsCSICMadridSpain
  3. 3.Departamento de Xeometría e Topoloxía, Facultade de MatemáticasUniversidade de Santiago de CompostelaSantiago de CompostelaSpain

Personalised recommendations